# SDR AALA202001249016

- Difficulty date: January 8, 2020
- Submitted: January 24, 2020
- Operation: Air carrier
- Aircraft: N665AW
- Make and model: Airbus A320-232
- Aircraft serial: 1644
- Aircraft time: 62,853 hours, 24,282 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Part number: D5348004320500
- Condition: Corroded
- Location: Frame 68
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION RIGHT HAND AFT DOOR CUT OUT LOWER SILL AT FR 68 AND S23R. REPAIRED LOWER SILL PER SRM 53-41-14-300-001 REPAIR PRINCIPLE 5.
